Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2018, Vol. 27 Issue (12): 120202    DOI: 10.1088/1674-1056/27/12/120202
GENERAL Current Issue| Next Issue| Archive| Adv Search |
N-soliton solutions for the nonlocal two-wave interaction system via the Riemann-Hilbert method
Si-Qi Xu(徐思齐)1,2, Xian-Guo Geng(耿献国)1
1 School of Mathematics and Statistics, Zhengzhou University, Zhengzhou 450001, China;
2 College of Civil Engineering, Xinyang Normal University, Xinyang 464000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: